# SDR DLL14981057

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527139
- Condition: Cracked
- Location: Ws 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLSHING INSPECTION PER 7-70958-12AD A CRACK WAS FOUND ON THE RT WING LWR SURFACE AT IWS 570, STRG 10.  REPAIRED PER ERA 331660-14AD.
